# SDR DXTA2012121705207

- Difficulty date: December 2, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 9,426 hours, 5,709 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 6732030207
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR HINGE FITTING BRACKET DUE TO CRACK.  REMOVE EXISTING ANGLES AND BRACKETS FOR ACCESS,  FABRICATE LOCATING TEMPLATE, REMOVE EXISTING HINGE BRACKET, LOCATE DRILL AND INSTALL NEW HINGE ASSY.  R &  R LT ELEVATOR INBD HINGE FITTING BRACKET INBD HALF PN 6732030-207 AND BEARING PN MS27641-6 ON LT HORIZONTAL.   SEE SUPPLEMENT FORM FOR DETAILS.  WORK PERFORMED IAW SRM 51-40-03, 51-40-06 AND 51-70-03.1.  REMOVED LT ELEVATOR INBD HINGE FITTING BRACKET INBD HALF ON LT HORIZONTAL DUE TO CRACK 2 LOCATED AND DRILLED NEW INBD HINGE FITTING BRACKET INBD HALF PN 6732030-207-3 CLEANED SURFACE AND INSTALLED NEW LT INBD ELEVATOR HINGE FITTING PN 6732030-207 AND BEARING PN MS27641-6 USING EA9309.3NA LOT JH2DAA3570 AND AN470AD4 AND 5 RIVETS AND NAS1097AD4 RIVETS
